MAUDE Adverse Event Report: BIOSENSE WEBSTER INC WEBSTER ® CS CATHETER WITH EZ STEER¿ TECHNOLOGY; ELECTRODE RECORDING CATHETER OR ELECTRODE RECORDING PROBE

BIOSENSE WEBSTER INC WEBSTER ® CS CATHETER WITH EZ STEER¿ TECHNOLOGY; ELECTRODE RECORDING CATHETER OR ELECTRODE RECORDING PROBE
Model Number BD710FJ282RTS
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Cardiac Tamponade (2226)
Date of Event 05/12/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information received indicates that the device is not available for return, therefore no product investigation can be performed, and the customer complaint cannot be confirmed.A device history record evaluation was performed for the finished device 30751210m number, and no internal actions related to the complaint was found during the review.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
It was reported that a (b)(6) female patient underwent a supraventricular tachycardia (svt) ablation procedure with a webster ® cs catheter with ez steer¿ technology.The patient suffered cardiac tamponade requiring a pericardiocentesis.During the procedure, a cardiac tamponade was noticed before any ablation had occurred.The patient had a drop in blood pressure that occurred when they were getting ready to zero the ablation catheter and were performing respiratory training.The cardiac tamponade was confirmed by an echocardiogram.The medical intervention provided was a pericardiocentesis and just over 200 cc¿s of fluid were removed.The patient was reported to be in stable condition.There was no indication throughout the case of any issues besides the patient's drop in blood pressure.The physician believed the pericardial effusion may have occurred due to a perforation by the webster ® cs catheter with ez steer¿ technology.No ablation had occurred yet.Additional information was received.The physician¿s opinion on the cause of this adverse event was procedure and patient condition related.The patient outcome was fully recovered.The generator that was intended to be used was a smartablate.A transseptal puncture was not performed.No ablation was performed prior to noting the cardiac tamponade.The event occurred during mapping phase.Irrigated catheter flow setting was at 2cc ¿ idle.The correct catheter settings were selected on the generator but no ablation was performed.No error messages observed on biosense webster equipment during the procedure.Force visualization features were set at graph, dashboard, vector and visitag.The correct catheter settings selected on the generator.The webster ® cs catheter with ez steer¿ technology had slipped into the right ventricle while attempting to cannulate the coronary sinus.For this reason, the physician speculated that it was possible that the webster ® cs catheter with ez steer¿ technology may have caused perforation.Based on the available information, the event was assessed as mdr reportable under the webster ® cs catheter with ez steer¿ technology as there was no ablation performed and the physician speculated that it was possible that the webster ® cs catheter with ez steer¿ technology may have caused perforation.

Brand Name
WEBSTER ® CS CATHETER WITH EZ STEER¿ TECHNOLOGY
Common Device Name
ELECTRODE RECORDING CATHETER OR ELECTRODE RECORDING PROBE
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez
MX  
Manufacturer Contact
michelleann garcia
31 technology dr
irvine, CA 92618
646591-7981
MDR Report Key14604194
Report Number2029046-2022-01207
Device Sequence Number17388764
Product Code DRF
UDI-Device Identifier10846835002430
UDI-Public10846835002430
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K090898
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/24/2025
Device Model NumberBD710FJ282RTS
Device Catalogue NumberBD710FJ282RTS
Device Lot Number30751210M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2022
Initial Report FDA Received Date06/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
THMCL SMARTTOUCH,TC,J,C3; UNK_SMARTABLATE GENERATOR
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient SexFemale